Reply To: Menstrual Cycle during detoxing

Home The Candida Forum Candida Questions Menstrual Cycle during detoxing Reply To: Menstrual Cycle during detoxing

#75533

BellusStella
Member
Topics: 5
Replies: 11

Hy wrote:

Hi,

So I’m on day 4 “officially” without sugar and a few extra days without dairy and peanut butter (those were my biggest downfall). I say officially cause technically I started last Thursday but had cereal without thinking on Sunday. Oops!
Basically ever since I started last Thursday, I’ve been spotting everyday, even though my last period ended 2 weeks ago. And I just went to bathroom and it seems that I may be restarting my periods now. Other symptoms that I’ve notice are the fact that my breast get very sensitive when I get cold, that’s very uncomfortable.

Now, I’m not sure if I can/should entirely associate these symptoms with the diet/die-off cause about 1 1/2 ago, I also took a different hormonal med for the first time ever and I’ve read that spotting can be one of the side effects.

I was just wondering if it was the medication or diet causing these symptoms so I came over here. Glad to see I’m not the only one affected this way.

I am NOT an expert, but I was just wondering if you are or have ever breastfed? Yeast loves warm, moist places, and breast tissue full of milk is a perfect haven … could perhaps explain the sensitivity in that area … but as you said, the hormonal medication could do the same.

No never breastfed, never had kids. Turns out, my periods still haven’t started but the spotting continues… It’s like, come on already! lol